| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between 9/11/2017 and 3/28/2019.If explanted, give date: planned /scheduled explant march 28 2019.(b)(4).An attempt has been made to obtain missing information; however, to date a response has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient had bilateral symfony toric implants in 2017.The patient then developed glare and just wants both lenses out.The doctor planned on putting in a standard toric lens but advised the patient that if there is any issue will go with a standard lens.It was learnt in follow-up that a zxt150 symfony toric is planned for to be exchanged/removed from this right eye (od) on (b)(6) 2019.No other information was provided.This mdr report pertains to the right eye (od).A separate report will be submitted for the left eye (os).
Additional Manufacturer Narrative
Additional data: received information that explant occurred on (b)(6) 2019.There was no information on incision enlargement, vitrectomy or sutures done.Chart did not say any patient post-op injury.Replacement lens noted to be a zct225, 8.0 diopter.The following sections have been updated accordingly: if explanted; give date: (b)(6) 2019.Patient code: 3191 - explant.Device evaluation: the complaint lens was discarded by the surgical facility.Hence, the complaint report cannot be verified.Manufacturing record review: the manufacturing process record was evaluated and the product was manufactured and released according to specifications.A search revealed that no similar complaints were received from this production order.Labeling review: the labeling review was completed.The directions for use (dfu) adequately provide instructions, precautions, along with warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.